# SDR ASAA2018020223396

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 16,137 hours, 5,340 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU MAINT LIGHT ILLUMINATED AT GATE. GROUNDED - YES. INTERMITTENT FAULT, RESTARTED APU. APU MAINT LIGHT TURNED OFF. OK BACK TO SERVICE.
